# SDR CALA0001163

- Difficulty date: July 26, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 39,821 hours, 20,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT I/B SEAT TRACK CORRODED AT BS 907 - 935, AFT GALLEY FLOOR AREA.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-00-52.
